# SDR DLL13953794

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO HISTORY OF SMOKE AND OIL SMELL IN AIRCRAFT CABIN, NR 2 ENGINE WAS REMOVED AND ROUTED TO SHOP FOR REPAIRS.
